Vivelle dot patch and weight gain

Common Questions and Answers about Vivelle dot patch and weight gain

vivelle-dot

So now I am just wondering if I am having a reaction to the vivelle dot. I have posted before on the hysterectomy surgery and won't go into that again. Just wanted to know if anyone else has had this problem...Don't know what else to do. Thanks...
Since I have had a hysterectomy I have been on a vivelle dot patch, I have experienced forgetfulness,leg swelling weight gain, edema in legs and I tried to wean myself off the patch however extreme depressin took over along with horrible thoughts unlike any I have had. I am age 50 and had hysterectomy at age 45--are the alzheimer like symptoms something I can overcome by getting off this patch and can I get off the patch or do I need to replace it with something else?
Started having sever hot-flashes so my doctor put me on the Vivelle Dot. It took care of the hot-flashes but caused me to gain 10 pounds in a 6 week period. My doc said the weight gain was from menopause. Well, I took the patch off 2 weeks ago and threw it away, and I have now lost 6 of those pounds and feel much better. I think it was causing depressiont too. I have been on bio-identical hormones for a few years - progesterone cream and DHA cream - and have done fine.
I was put on the 10 estrogen patch. Does anyone have experience on the estrogen patch Vivelle-Dot, and if so did you like it? How long was your adjustment period if you had surgical menopause and was put on an estrogen supplement? I do have, what I believe might be mild hot flashes..I feel like I'm hot and I'm running a fever but I'm not.
Progesterones may increase breast cancer risk, promote weight gain, cause depression, increase cholesterol, and do not prevent bone loss. The use of testosterone in menopausal women has been studied and shows some benefit at low doses to treat vasomotor symptoms and decreased libido. Higher dosages have been associated with elevated cholesterol, triglycerides, male pattern hair growth, and acne. So what are the FDA-approved Bioidentical Hormones?
My E2 went TOO low (because I treat myself like a rat and took more than most) and we managed this by adding the E patch between cycles after ovulation while waitin to start. Go girl!
That's a common cause of the weight gain and possibly, hot flushes returning or getting worse after 10 years. Also to mention that a weight gain of so much weight also can be a cause of a heightening of the hot flushes. Fat stores estrogen and it's believed that estrogen is partially to blame for the hot flushes.
She is really incredible and you can gain such insight and take control back. I suggest you pick it up and start reading. Dont give up, things will definitely get better. They just need to get you on the right hormone replacement regimen. Hang in there, this is a journey.
Vliet addresses the weight and body shape issue, too, and how to help maintain a realistic body weight. Most of the shift is due to the estrogen. Estrogen will not cause weight gain..it is the loss of estrogen that causes much of this. Yeah, I wouldn't want you to try the bodyrolling massage for adhesions since it sounds like you are dealing with something different.
I feel better today, I think its the first day when I change the patch I think it's at its strongest and it makes me feel crappy, I change it every 5 days. I still feel fat and ugly and I swear today I had the worst hair day in my life. Prayers back at ya!!!!! Hopefulx, No wonder why your freaking out. You want to know on Friday and if it's negative you should try again on Wednesday? (if you don't get a period) Tons of extra stress, I couldn't do it. Thank god we do blood tests over here.
HE has been working with me since 1999 so he knows my long history with my thyroid. I take blood pressure meds and I use the Vivelle dot patch for the hysterectomy that I had last year, and I am also taking a multivitamin for that and taking this new Stem Cell enhance supplement. I just started that last week. I will let him know that and I will let you guys know what meds I will be on.
apply a new patch every 3 days My labs 2 1/2 years ago before I was on any thyroid medicine were: TSH: 0.65 Range: 0.35 - 3.60 Free T3: 1.96 Range: 2.40 - 4.2 Free T4: 0.45 Range: 0.70 - 1.37 Labs 2 weeks ago: TSH: 0.32 Range: 0.35 - 3.60 (1 week later this rose to 0.36 so Endo says I'm in range. She did not do FT3 or FT4) Free T3: 2.59 Range: 2.40 - 4.2 Free T4: 0.84 Range: 0.
At the age of 49 i begin to think alot about turning 50 since I quit taking my hormones,I thought should I be on them I quit seeing ob,so my family dr suggest I see one because I had alot of questions,turns out by not begin on any hormones i have now sever osteopesoios,I now take the vellie dot patch,and bio-identical hormone,bonvia,and 50,000 units of a prescription vitamin D once a week.
I grew up near Palm Springs, so I know what 130 degrees feels like, and it felt like that ALL of the time during November in San Francisco. It's taken the strongest Vivelle Dot transdermal patch, 0.1, plus 1mg of Estrace to quell the heat. The weight came on with the estrogen, as did hideous acne. The acne turned out to be because of sky-high testosterone, 103 when the high range was 45.
dee26 I am 26 years old and just had total hysterectomy forr severe endometriosis and my doctor has given me hormones called Prometrium 200mg and vivelle-dot and those things gave me crazy mood swings so I took the patch off and stopped taking the prometrium. I have three little kids and I don't have time for the major mood swings and on top of that I run a daycare center. I just had my hysterectomy five weeks ago and I may have had five hot flashes all together.
I just had a total hyterectomy due to endo also and I am 40 and they have me on the hormone patch....I was just wondering how old you were and why you stopped the hormone treatments. I was already experiencing terrible night sweats and still have some.
I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
I swear, this woman saved my life. My oncologist put me on the Vivelle patch the day after surgery (for OVCA) and I was grateful for that...that took care of hot flashes...it did other good things for me too, but, I honestly thought I was losing my mind three months later. In retrospect, at this time, my body had run out of progesterone, since it takes three months after ovary removal for this hormone to completely leave the body.
It seems a better choice, since it wears off after a max of 6 hrs? Anything over 7.5 and I gain weight and BP gets too high and I gain 2 plus lbs. weekly. Do you know how to counteract this?
I have some information already there but Laura1967 and I are working on getting Armour data together and entering all that. If you want take a look. A weight plan and other things will be following soon.
I'm sure there are cases where E2 was over 4000 and things went fine.) My fist try at IVF my E2 was 7300 and I had over 54 follies so they cancelled me completely. Talk about a trainwreck! My second go at it my E2 was 2800 at time of trigger and I had 40 follies (30 eggs retrieved, 19 mature). There were embryo quality issues, so the goal this time is to get as few eggs as possible (ironic isn't it, when most people want lots and lots of eggs?). How many days have you been on stims now???
m. * Cymbalta 60 mg a.m. * Neurontin 600 mg a.m. and 900 mg p.m. * Nexium p.m. * Vivelle dot patch Searched for "fizzing in back of head," because my Migraine is ruining my life.
Also, if you have some weight to lose, like I did, I recommend using www.**********.*** and using the MyPlate function, caloric goal and weight functions to help you understand what you can avoid and get weight loss going. The lower you bmi, the better. Good luck to you and please keep me posted about your progress. Also, I wanted to invite you to be a cycle buddy with me, its good to have support during this trying time!!!
I had my second transfer a week ago and am going for my test in 3 days. First transfer didn't work and I got a very painful and extremely heavy period 3 days before my test. Both transfers were with blasties. With the first transfer I didn't get any symptoms at all. With this second one I've felt a little bit of breast soreness, mild nausea and fatigue. I have also had a lot of cramping, but mainly in my hips and back, rather than the usual lower abdomen period pain.
s office called and told me to increase the progesterone inserts and apply an extra patch and start taking the pills. Does this mean I am not preg. or is this normal?
Hi all, I'm in the 2ww also. Had my trigger on 10/14 and 2 IUIs on 10/15 and 10/16. Feel casual, apathetic and indifferent, as if I know its not going to work. Had 3 failed IUIs and 2 failed IVFs in this past year. Good luck and SSBD to all of you...
I started lupron 20 units two days ago, and had my trial transfer and water sono that same day. I also got my protocol, and I will be on 3 repronex vials and 1 menopur vial a day once I start the stims. I'm a bit nervous about the whole thing, but also excited. I just REALLY hope it works! OK! Looks like I have a lot of catching up to do....I'll post again later once I've read through the posts on the old thread.
MedHelp Health Answers